Social Anxiety Support Forum banner

1 - 6 of 6 Posts

·
MEAT POPSICLE
Joined
·
857 Posts
Discussion Starter · #1 ·
My doctor just prescribed Zyprexa for my bi-polar. My question is >>
Anyone else on this and what side effects are you having???? :afr
 

·
Registered
Joined
·
1 Posts
helpful tips

I'm gonna break it down for you real quick, there are better options for bi polar than pharmaceuticals. I don't know you, but hear me out real quick please.

I spent a year trying so many Meds that caused me great side effects that I feel like I shouldn't be here right now.

Here is a life changing tip for you, that's if your willing to accept knowledgeable help from a stranger.

Here it is.

1. Stay off Bi Polar Pharmaciticals.
2. Get Fish oil. Not just any old fish oil though, but a high grade one like the ones GNC sells and Nordic Naturals Sells. So many benefits with fish oil, and you notice a huge difference within a month when your using a high grade fish oil supplement.

3. Get a good multivitamin. Perferably powder or liquid since they have high absorption.

4. Make sure to get yourself checked that your not hypoglycemic or pre diabetic. Those can majority of the time cause bi polar symptoms.

5. Finally for the last tip, get Magnesium. Not any old magnesium, but a Chelated pill version or a liquid version of it, and if your willing to spend a little bit get the powder magnesium. It's called Calm. You notice a huge difference in your life within two days. I promise you. Majority of Americans are deficient in Magnesium due to high processed foods we eat and etc.. Any how, magnesium deficiency can cause multiple chain reactions in your health status for both mental and physical to go down and create a numerous amounts of problems.

Pharmaceuticals for psychiatric purposes not including ADHD medication like amphetamines are just not worth it. Too many ups and downs and readjusting the dosages all the time.

Just saying. Hope that helps.
 

·
Registered
Joined
·
171 Posts
Zyprexa side effects like SSRIs. I was on it for a few months for the same thing. They switched me to Symbyax which is a combo of Zyprexa and either paxiel/zoloft (forget and too lazy to look it up atm). They helped my moods but I ended up quitting deciding the price and side effects wasnt worth it.
 

·
MEAT POPSICLE
Joined
·
857 Posts
Discussion Starter · #4 ·
Thanx, I have noticed I am VERY tired, since I started the zyprexa!
And I am on fish oil, but not a name brand like those, I will buy and try the name brand. Never thought of magnesium,,,,will have to look into that one. :)
 

·
Spectacular Member
Joined
·
21,089 Posts
Zyprexa is a massive failure for ANYONE except when used in acute treatment situations, or those who are suffering from severe malnourishment. It will surely cause EXTREME weight gain in almost all patients receiving Zyprexa. This has a HIGH risk of diabetes type II which is far worse than whatever it is you are treating long term, and simply not necessary.

If you require a medication for your bipolar, seek out a DIFFERENT mood stabilizer. Carbamazepine or Geodon are better choices in this situation with far less risks.
 

·
baclofen enthusiast
Joined
·
2,748 Posts
Zyprexa is a massive failure for ANYONE except when used in acute treatment situations, or those who are suffering from severe malnourishment. It will surely cause EXTREME weight gain in almost all patients receiving Zyprexa. This has a HIGH risk of diabetes type II which is far worse than whatever it is you are treating long term, and simply not necessary.

If you require a medication for your bipolar, seek out a DIFFERENT mood stabilizer. Carbamazepine or Geodon are better choices in this situation with far less risks.
agreed. there are safer choices than Zyprexa for bipolar disorder, if you're bipolar type 2 you can try gabapentin which has low side effects. also several antidepressants are also indicated alone for bipolar depression.
 
1 - 6 of 6 Posts
Top